Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Stents placed in arteries. Taking deplatt. Getting frequently semen in urination. What is the disease?

Thanks. From my teen age I used to pass out semen with my urine. This was particularly more when I used to take tablets like paracetamol during fever, etc. I am 63 years old now and 7 months before I underwant anginaplasy and I am having now stent in one of my arteries. I am taking a medicine deplatt since then. I find now I am frequently passing semen at the end of urination . I have normal prostate . Please clarify is this a disease?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have noticed a red string coming out through urethra with urine.
This is a blood clot which might have originated either from urethra or bladder.

Please consult qualified Urologist for clinical evaluation and get following basic tests done to
come to diagnosis.
1) Routine urine test
2) Ultrasound scanning of the abdomen to rule out infection in bladder or presence of stone.

Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily

Ensure to drink more water.To keep your urine dilute.

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor